Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 678543, 10 pages
http://dx.doi.org/10.1155/2013/678543
Research Article

Cluster Synchronization of Impulsive Complex Networks with Stochastic Perturbations and Time-Varying Delays

1College of Mathematics and Computational Science, Shenzhen University, Shenzhen 518060, China
2College of Information and Engineering, Shenzhen University, Shenzhen 518060, China

Received 20 February 2013; Accepted 26 August 2013

Academic Editor: Yannick De Decker

Copyright © 2013 Yi Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yi Zhao, Jianwen Feng, and Jingyi Wang, “Cluster Synchronization of Impulsive Complex Networks with Stochastic Perturbations and Time-Varying Delays,” Journal of Applied Mathematics, vol. 2013, Article ID 678543, 10 pages, 2013. doi:10.1155/2013/678543